Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Cwikel type estimate as a consequence of certain properties of the heat kernel

Author: V. A. Sloushch
Translated by: A. Kiselev
Original publication: Algebra i Analiz, tom 25 (2013), nomer 5.
Journal: St. Petersburg Math. J. 25 (2014), 835-854
MSC (2010): Primary 35K08; Secondary 47B10
Published electronically: July 18, 2014
MathSciNet review: 3184610
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates for the singular values of the operator $ \mathbb{T}_{fg}:=f(H)g(x)$ are investigated for suitable functions $ f(\lambda )$, $ \lambda \in \mathbb{R}$, $ g(x)$, $ x\in \mathbb{R}^{d}$, and a selfadjoint operator $ H$ in $ L_{2}(\mathbb{R}^{d})$. It is assumed that the kernel of the semigroup $ e^{-tH}$ satisfies special conditions. Power-like estimates for the singular values of the operator $ \mathbb{T}_{fg}$ are obtained, in particular, in the case where $ \mathbb{T}_{fg}\in \mathfrak{S}_{2}$. Conditions for the operator $ \mathbb{T}_{fg}$ to belong to the trace class are established. Neither any smoothness conditions for the kernel of the operator $ \mathbb{T}_{fg}$, nor any knowledge of the (partial) diagonalization of the operator $ H$ are required. The results admit further refinement under additional conditions imposed on the generalized eigenfunctions of the operator $ H$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35K08, 47B10

Retrieve articles in all journals with MSC (2010): 35K08, 47B10

Additional Information

V. A. Sloushch
Affiliation: Department of Physics, St. Petersburg State University, Ul′yanovskaya 2, Staryi Peterhof, St. Petersburg 198904, Russia

Keywords: Integral operators, estimates for the singular values, classes of compact operators
Received by editor(s): September 21, 2012
Published electronically: July 18, 2014
Additional Notes: Supported by RFBR (grant no. 11-01-00458-a) and by the Leading Scientific Schools Support Programme (grant no. NSh-357.2012.1).
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society